Hi. It looks like my experience with TNF blockers and migraines is different from some other's.
I started using Enbrel about 9 months ago for severe psoriasis. 50mg, twice a week. I also had severe migraines, at least once a week. Only thing that got rid of them was a drug cocktail that knocked me out for 8-12 hours and left me groggy for another 24. Had the migraines for 10 -12 years, been through the whole battery of neuro and physio tests, nothing showed up. I keep a migraine tracker as well. At the start of using Enbrel, I would get headaches and nausea, and these side effects lasted for 2-3 months. Typical I suppose. Couple months later, I noticed that I was not getting migraines! In the last 6 months, I have gotten only three, and 2 of the three I didn't need medication for. (The third put me in the ER.)
Now, I have noticed spots of my psoriasis growing again in the last 2 weeks, and I have gotten 3 migraines, bad enough that I had to take my drug cocktail.
So...my question: Are there others out there where Enbrel/TNF blockers actually HELPED or diminished their migraines?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.